Mothering Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
3,686 Posts
Discussion Starter · #1 ·
<p>MSM seems to work well as a natural anti-inflammatory but after taking approximately 2 round teaspoons a day for about a week or so I suddenly got a moderate headache and became very nauseous.  I was also taking Motrin at the time so I wasn't sure if it was the MSM or Motrin that might have caused the symptoms.</p>
<p> </p>
<p>I stopped taking both for a couple of weeks and then started again with the MSM at a much lower dose, about a 1/4 of a teaspoon a day, for about a week or so, maybe longer, except over the weekend.  Suddenly, on Saturday, I got similar symptoms as I did the first time around only with actual throwing up and a heavy dose of dizziness which lasted through Sunday night and lingered somewhat this morning (Monday).  Maybe it's just my imagination, but the pain it seemed to alleviate seems to be creeping back.</p>
<p> </p>
<p>Has anyone else had a similar experience?  If so, did you try again and successfully find the lowest therapeutic dose and manage to avoid a recurrence of symptoms?</p>
<p> </p>
<p>Is it possible that the second time I experienced symptoms was because I skipped a dose for the day?</p>
<p> </p>
<p>Thanks in advance for any feedback,</p>
<p> </p>
<p>~Cath</p>
<p> </p>
<p> </p>
<p> </p>
<p> </p>
<p> </p>
<p> </p>
<p> </p>
<p> </p>
 

·
Premium Member
Joined
·
10,564 Posts
<p>Do you have any "silver" fillings?</p>
<p>From what I understand, MSM is one of the supplements which Andy Cutler recommends avoiding as it can apparently mobilize mercury.</p>
 
1 - 2 of 2 Posts
Top